# SDR IPXA2023091894185

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337900040
- Condition: Bent
- Location: Frame 51 Y450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCROSSBEAM P/N A5381337900040 AT FRAM 51 BETWEEN Y450 TO Y953 IS BENTREMOVED AND REPLACED IAW SRM 51-40-21
